On Sylow subgroups of Sn
Bakić Radoš V.
Publications de l'Institut Mathematique, 2003 74(88):1-4
Details  Full text ( 135 KB)  DOI:10.2298/PIM0374001B
Minimum segments in sequent derivations
Borisavljević Mirjana P.
Publications de l'Institut Mathematique, 2003 74(88):5-18
Details  Full text ( 197 KB)  DOI:10.2298/PIM0374005B
χy-characteristics of projective complete intersections
Grujić Vladimir N.
Publications de l'Institut Mathematique, 2003 74(88):19-24
Details  Full text ( 161 KB)  DOI:10.2298/PIM0374019G
Some classes of integral graphs which belong to the class αKa U βKb,b
Lepović Mirko V.
Publications de l'Institut Mathematique, 2003 74(88):25-36
Details  Full text ( 207 KB)  DOI:10.2298/PIM0374025L
Mean value of Piltz' function over integers free of large prime factors
Nyandwi Servat
Publications de l'Institut Mathematique, 2003 74(88):37-56
Details  Full text ( 250 KB)  DOI:10.2298/PIM0374037N
Asymptotic estimates on finite Abelian groups
Calderon C.
Publications de l'Institut Mathematique, 2003 74(88):57-70
Details  Full text ( 194 KB)  DOI:10.2298/PIM0374057C
On some Akivis-Goldberg type metrics
Deszcz Ryszard
Publications de l'Institut Mathematique, 2003 74(88):71-84
Details  Cross Ref cited by(4)  Full text ( 204 KB)  DOI:10.2298/PIM0374071D
A function defined on an even-dimensional real submanifold of a Hermitian manifold
Okumura Masafumi
Publications de l'Institut Mathematique, 2003 74(88):85-96
Details  Full text ( 158 KB)  DOI:10.2298/PIM0374085O
A note on billiard systems in Finsler plane with elliptic indicatrices
Radnović Milena M.
Publications de l'Institut Mathematique, 2003 74(88):97-102
Details  Cross Ref cited by(1)  Full text ( 168 KB)  DOI:10.2298/PIM0374097R
Uber die explizit-losbaren vekuaschen Differentialgleichungen
Čanak Miloš
Publications de l'Institut Mathematique, 2003 74(88):103-110
Details  Cross Ref cited by(1)  Full text ( 149 KB)  DOI:10.2298/PIM0374103C
Monotone images of W-sets and hereditarily weakly confluent images of continua
Hatch Jonathan, Stanojević Časlav V.
Publications de l'Institut Mathematique, 2003 74(88):111-114
Details  Full text ( 96 KB)  DOI:10.2298/PIM0374111H
Covering properties of continua and mappings
Charatonik Janusz J.
Publications de l'Institut Mathematique, 2003 74(88):115-120
Details  Full text ( 149 KB)  DOI:10.2298/PIM0374115C
Characterizations of sn-metrizable spaces
Ge Ying
Publications de l'Institut Mathematique, 2003 74(88):121-128
Details  Cross Ref cited by(1)  Full text ( 175 KB)  DOI:10.2298/PIM0374121G
The compression of a slant Hankel operator to H2
Zegeye Taddesse, Arora S.C.
Publications de l'Institut Mathematique, 2003 74(88):129-136
Details  Full text ( 173 KB)  DOI:10.2298/PIM0374129Z